# SDR DALA1170700920

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 62,357 hours, 47,596 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW EXECUTED AN ATB DUE TO SMOKE IN THE CABIN AND COCKPIT  DURING TAKEOFF.  THE SMOKE DISSIPATED AFTER THE PACKS WERE TURNED OFF.  MAINTENANCE FOUND THE APU INLET CONTAMINATED WITH HYDRAULIC FLUID FROM A LOOSE GROUND SPOILER LINE LOCATED IN RIGHT WHEEL WELL.  THE LINE WAS SECURED, A DUCT BURNOUT ACCOMPLISHED, AND BOTH COALESCER BAGS WERE REPLACED.
